I have tried using many different workout supplements to help me get over that energy hump that a lot of people experience when they workout consistently. While there is certainly a boost of energy when using this stuff, I felt very jittery post-workout and often times through out the day. At first I thought perhaps it was just me adjusting to the increase in caffeine in my system, but the fact of the matter is that I had to quit after JUST 2 WEEKS of taking these pills at full dose (3 pills, 2 times a day.) I wouldn't advice that people take these pills and have come to realize that it is possible that if you do not have the energy to perform certain workouts, maybe you shouldn't be trying them. I also experienced an extremely rough time falling asleep during my time on the pills and very bad headaches for a week after I stopped taking them. This is a sign of caffeine withdrawal and not pleasant at all.